# SDR UPS00831358

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LEFT WING CTR L/E SECTION IB END UPPER RIB CRACK ON INTERIOR.  STOP DRILLED CRACKED RIB VERIFICATION OF REPAIR IAW 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALL REPAIR PER SRM 57-2-0 AND 51-1-2 0.
